Norco (hydrocodone and acetaminophen) cause facial flushing?

It's possible, yes. Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness.
Norco (hydrocodone and acetaminophen) facial flushin. Yes, like many other narcotics Norco (hydrocodone and acetaminophen) can cause these facial flushing. Most narcotics, like morphine cause flushing by way of histamine release. Many people taking Norco (hydrocodone and acetaminophen) have experienced this side effect.

Related Questions

Can pain meds like norco (hydrocodone and acetaminophen) cause vertigo?

Vertigo vs Dizziness. It depresses the CNS and can alter mental abilities, may cause hearing loss but no report of vertigo (problems of the inner can cause vertigo) , it can also cause hypotension and cause dizziness. Regardless if you notice a cause and effect when you take the medication then follow up with prescribing physician as soon as you can for proper assessment. Take care. www.healthtap.com/florence-nnebe. Read more...

What could snorting norco (hydrocodone and acetaminophen) up your nose do to your face?

Irritate it. Snorting anything up your nose can irritate the mucus membranes in your nose or throat and can potentially cause swelling or bleeding. It is certainly not the intended use for Norco (hydrocodone and acetaminophen) or any other oral medication and is not recommended. Norco (hydrocodone and acetaminophen) is a combination of Acetaminophen (tylenol) and hydrocodone, a powerful opioid narcotic. Too much Norco (hydrocodone and acetaminophen) can cause respiratory arrest and even death. Read more...

Can taking 1/2 of norco (hydrocodone and acetaminophen) 10-325 one time per day for 3 months cause dependency. Taking for pain relief until surgery.

Absolutely. Any narcotic taken regularly even at small doses can encourage your body to become dependent. Good luck. Read more...
Unlikely. This is not a large dose of norco, (hydrocodone and acetaminophen) i would not be too worried about dependence. It is possible however, so discuss your symptoms with your doctor. Read more...

My wife takes norco, (hydrocodone and acetaminophen) I do not. I tested positive for hydrocodone on a hair folicle test. Can residue/ or contact with it thru my wife be a cause?

Norco (hydrocodone and acetaminophen) The likelyhood of you showing Norco (hydrocodone and acetaminophen) in any manner is 0 unless you are injesting the drug yourself. Is it possible that you may have taken it by accident? Are your med bottles close together. The only way it would show up in your blood, urine, or hair follicles is if you personally have injected it. Read more...

Can taking 1/2 norco (hydrocodone and acetaminophen) 10-325 cause dependence? Need for lower back pain.

Opiate Addiction. Yes. It is one of the most common drug addictions known as opiate addiction. Read more...
Narcotics. Like most human issues! it depends! most humans can tolerate some component of misadventure. Read more...
Possibly. If you take the medicine daily or more frequently, then it is possible to get dependent on them. However if you take them only on as needed basis when you have pain then less likely. Everyone who takes chronic pain medication daily will become dependent on them. Read more...